Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Right hip hurts while sitting, have tingly pricks all over the body. Are these related ?

For approximately 2 months after i sit for a while my right hip hurts when i get up. After walking a few minutes it goes away. If i lay on my right side my hip hurts or (aches) and have to move. This week when i cough or sneeze i have tingling (feels like when foot goes to sleep and wakes up) needle pricks all over my body. Are these two things related or seperate issues? Thanks AAAA I am 52 years old and in good health otherwise. Current meds are protonix, effexor, hormone therapy and trazadone for sleep.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be the rheumatc arthritis, i advise you to consult an orthopedic surgeon for diagnosis and treatment.
I to my patients with such symptoms prescribe, ofloxacin, anti inflamatories, and injections containing vitaminB1, B6, and B12, for 5 concecutive days, followed by one injection weekly, for 8 weeks. Thank you.
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor